INTERNATIONAL TRADE AND MATHEMATICAL PROGRAMMING

In this paper an attempt is made to formulate one type of international trade problem within a class of mathematical programming models. A new approach--from the dual side--to the proofs of existence and characteristics of the solution of the Koopmans-Hitchcock transportation cost minimization linear programming problem is presented, and the same approach is applied to the quadratic programming formulation of the problem.


Issue Date:
1967-06
Publication Type:
Journal Article
PURL Identifier:
http://purl.umn.edu/22342
Published in:
Australian Journal of Agricultural Economics, Volume 11, Number 1
Page range:
36-48
Total Pages:
13




 Record created 2017-04-01, last modified 2017-04-04

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)